Potential conflict of interest: Nothing to report.
Letter to the Editor Related to New Topics
Levodopa-induced belly dancer's dyskinesias in Parkinson's disease: Report of one case†
Version of Record online: 19 JUL 2010
Copyright © 2010 Movement Disorder Society
Volume 25, Issue 11, pages 1760–1762, 15 August 2010
How to Cite
Carecchio, M., Collini, A., Comi, C., Cantello, R., Bhatia, K. P. and Monaco, F. (2010), Levodopa-induced belly dancer's dyskinesias in Parkinson's disease: Report of one case. Mov. Disord., 25: 1760–1762. doi: 10.1002/mds.23345
- Issue online: 18 AUG 2010
- Version of Record online: 19 JUL 2010
Additional Supporting Information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.